# SDR 21GA201702110001

- Difficulty date: February 9, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 94,843 hours, 33,962 cycles
- Engine: Ge CF680C2B2
- Engine time: 77,606 hours, 21,007 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FLT LEVEL 390 LEFT ENGINE FLUCTUATED ERRATICALLY 400 DEGREES, OTHER PARAMETERS NORMAL
